# SDR GUUA94152050410A

- Difficulty date: May 4, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N17541
- Make and model: Beech 1900D
- Aircraft serial: UE203
- Aircraft time: 29,587 hours, 34,412 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Binding
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP DISCOVERED SEAT 6A EMERGENCY EXIT INTERIOR HANDLE IS HARD TO OPERATE.  LUBRICATED SEAT 6A EMERGENCY EXIT INTERIOR AND EXTERIOR DOOR HANDLES. OPS CHECKS GOOD.
